[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 18.207.240.230. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
March 13, 1978

Ibuprofen-Induced Meningitis in Systemic Lupus Erythematosus

Author Affiliations

From the Division of Immunology and Connective Tissue Diseases, the Medical College of Virginia, Richmond. Dr Widener is now with the Nalle Clinic, Charlotte, NC.

JAMA. 1978;239(11):1062-1064. doi:10.1001/jama.1978.03280380062020
Abstract

A patient with systemic lupus erythematosus had chills, fever, and headache on four separate occasions after ibuprofen ingestion. One such episode was accompanied by cerebrospinal fluid findings compatible with meningitis. Drug rechallenge under controlled conditions established the relationship between ibuprofen ingestion and meningitis.

(JAMA 239:1062-1064, 1978)

×